Geometry & Topology

Infinitely many universally tight contact manifolds with trivial Ozsváth–Szabó contact invariants

Paolo Ghiggini

Full-text: Open access

Abstract

In this article we present infinitely many 3–manifolds admitting infinitely many universally tight contact structures each with trivial Ozsváth–Szabó contact invariants. By known properties of these invariants the contact structures constructed here are non weakly symplectically fillable.

Article information

Source
Geom. Topol., Volume 10, Number 1 (2006), 335-357.

Dates
Received: 4 November 2005
Accepted: 26 December 2005
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1513799710

Digital Object Identifier
doi:10.2140/gt.2006.10.335

Mathematical Reviews number (MathSciNet)
MR2224460

Zentralblatt MATH identifier
1103.57018

Subjects
Primary: 57R17: Symplectic and contact topology
Secondary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]

Keywords
contact structure tight Ozsváth–Szabó invariant symplectically fillable

Citation

Ghiggini, Paolo. Infinitely many universally tight contact manifolds with trivial Ozsváth–Szabó contact invariants. Geom. Topol. 10 (2006), no. 1, 335--357. doi:10.2140/gt.2006.10.335. https://projecteuclid.org/euclid.gt/1513799710


Export citation

References

  • V Colin, Sur la torsion des structures de contact tendues, Ann. Sci. École Norm. Sup. $(4)$ 34 (2001) 267–286
  • V Colin, K Honda, Constructions contrôlées de champs de Reeb et applications
  • F Ding, H Geiges, A Legendrian surgery presentation of contact 3–manifolds, Math. Proc. Cambridge Philos. Soc. 136 (2004) 583–598
  • J B Etnyre, K Honda, Tight contact structures with no symplectic fillings, Invent. Math. 148 (2002) 609–626
  • J B Etnyre, L L Ng, Problems in low dimensional contact topology, from: “Topology and geometry of manifolds (Athens, GA, 2001)”, Proc. Sympos. Pure Math. 71, Amer. Math. Soc., Providence, RI (2003) 337–357
  • P Ghiggini, Ozsváth–Szabó invariants and fillability of contact structures, Math. Z. 253 (2006) 159–175
  • P Ghiggini, P Lisca, A I Stipsicz, Classification of tight contact structures on some small Seifert 3-manifolds
  • P Ghiggini, P Lisca, A I Stipsicz, Classification of tight contact structures on small Seifert 3–manifolds with $e_0\geq 0$, Proc. Amer. Math. Soc. 134 (2006) 909–916
  • P Ghiggini, S Sch önenberger, On the classification of tight contact structures, from: “Topology and geometry of manifolds (Athens, GA, 2001)”, Proc. Sympos. Pure Math. 71, Amer. Math. Soc., Providence, RI (2003) 121–151
  • R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. $(2)$ 148 (1998) 619–693
  • A Hatcher, Notes on Basic 3–Manifold Topology
  • H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515–563
  • K Honda, On the classification of tight contact structures. I, Geom. Topol. 4 (2000) 309–368
  • K Honda, On the classification of tight contact structures. II, J. Differential Geom. 55 (2000) 83–143
  • K Honda, W H Kazez, G Matić, Convex decomposition theory, Int. Math. Res. Not. (2002) 55–88
  • P Lisca, G Matić, Transverse contact structures on Seifert 3–manifolds, Algebr. Geom. Topol. 4 (2004) 1125–1144
  • P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds II
  • P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds III
  • P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds I, Geom. Topol. 8 (2004) 925–945
  • P Lisca, A I Stipsicz, Seifert fibered contact three-manifolds via surgery, Algebr. Geom. Topol. 4 (2004) 199–217
  • P Orlik, Seifert manifolds, Springer, Berlin (1972)
  • P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds
  • P Ozsváth, Z Szabó, On the Floer homology of plumbed three-manifolds, Geom. Topol. 7 (2003) 185–224
  • P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311–334
  • P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159–1245
  • P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027–1158
  • P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39–61
  • P Scott, The geometries of 3–manifolds, Bull. London Math. Soc. 15 (1983) 401–487
  • W P Thurston, H E Winkelnkemper, 0375366
  • H Wu, Legendrian vertical circles in small Seifert spaces